Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


A note on the curve fitting of discrete data by economization

Author: F. D. Burgoyne
Journal: Math. Comp. 16 (1962), 498-499
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

Additional Information

PII: S 0025-5718(62)99193-7
Article copyright: © Copyright 1962 American Mathematical Society